| Catalog Number |
381423 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Retraction issues: additional information: further description: our rns report that they will get flash but it is catching and pulling out during retraction.Customer responded on (b)(6): we had no employee or patient injuries, however, the incident caused apprehension among our iv patients, making them reluctant to be restuck for subsequent treatment attempts.Some patients left without treatment.These are used in our iv spa.
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.